MAUDE Adverse Event Report: INTERLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

INTERLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C1103
Medical Device Problem Codes Backflow (1064); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient¿s blood was backing up into the filter of a non-dehp extension set, and started to leak from the edge of the filter.The location of the leak was further described as blue and clear plastic part that come together.This was further described by the customer as, ¿the filter has the blue casing and the clear casing and the leaks came from the edge between those casing.No crack noted.¿ this was identified while in use.There was no report of patient injury, or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to e4, f2, g3, h4 and h6.E4: reporter sent to fda: yes (previously no) f2: the user facility submitted a medwatch report for this event: mw5097686 g3: report source: user facility added h10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components are correctly placed and according to specifications.Functional testing including pressure testing and clear passage underwater testing was performed, and it was noted that there was a leak in the filter.The reported condition was verified.The cause of the condition was due to an assembly issue during manufacturing.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key10909428
Report Number1416980-2020-07403
Device Sequence Number3216923
Product Code FPA
UDI-Device Identifier00085412000503
UDI-Public(01)00085412000503
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K952074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C1103
Device Lot NumberR20D30021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer12/21/2020
09/15/2021
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date12/28/2020
09/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.